RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuzhel, Sergey Aleksandrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:558
Abstract pages:1409
Full texts:707
References:188
Candidate of physico-mathematical sciences (1990)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 12.06.1963
E-mail:
Keywords: nonstationary scattering theory; Lax–Phillips scattering theory; extension theory of Hermitian operators; operator theory in spaces with indefinite metric.
   
Main publications:
  • Kuzhel A. V., Kuzhel S. A. Regular Extensions of Hermitian Operators, VSP, Utrecht, 1998.

http://www.mathnet.ru/eng/person8470
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/237507

Publications in Math-Net.Ru
2001
1. S. A. Kuzhel, “On inverse problem in the Lax–Phillips scattering scheme for a class of operator-differential equations”, Algebra i Analiz, 13:1 (2001),  60–83  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:1 (2002), 41–56
2000
2. S. A. Kuzhel, “Elements of Nonstationary Scattering Theory for a Class of Operator-Differential Equations”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  77–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:3 (2000), 223–225  isi
3. S. A. Kuzhel, “On the Determination of Free Evolution in the Lax–Phillips Scattering Scheme for Second-Order Operator-Differential Equations”, Mat. Zametki, 68:6 (2000),  854–861  mathnet  mathscinet  zmath; Math. Notes, 68:6 (2000), 724–729  isi
1996
4. S. A. Kuzhel, “An Abstract Lax–Phillips Scattering Theory for a Class of Second-Order Equations”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  70–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 54–56  isi
5. S. A. Kuzhel, “Abstract scattering scheme of Lax and Phillips in Pontryagin spaces”, Mat. Sb., 187:10 (1996),  87–108  mathnet  mathscinet  zmath; Sb. Math., 187:10 (1996), 1503–1523  isi  scopus
1983
6. S. A. Kuzhel, “$J$-self-adjoint and $J$-unitary dilations of linear operators”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 60–61  isi
1982
7. S. A. Kuzhel, L. I. Rudenko, “Description of regular extensions of Hermitian operators”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 61–62  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020